# SDR DALA2016030401629

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AREA BS 954 BETWEEN LONGERON 28R AND 27R.  TRACK IS CORRODED TOP SURFACE.  BLENDED OUT CORROSION. .042 REMAINING FOUND TO BE OUT OF LIMITS IAW 53-20-52 SRM.   FABRICATED NEW TRACK IAW DWG 5936663-535, ALODINED, PRIMED AND INSTALLED TOP COAT IAW SRM 51-10-04 & AMM 51-10-00.   INSTALLED TRACK IAW SRM 51-40-02 AND DWG 5936663.
